A version of coupled fixed point theorems on quasi-partial b-metric spaces

Anuradha Gupta, Pragati Gautam

Abstract


The notion of quasi-partial b-metric spaces was introduced and fixed point and coupled fixed point theorems on this space were studied. The present result is a continuation of the study of coupled fixed point theorems on quasi-partial b-metric spaces and a new version of coupled fixed point theorems on this space.

Full Text: PDF

How to Cite this Article:

Anuradha Gupta, Pragati Gautam, A version of coupled fixed point theorems on quasi-partial b-metric spaces, Advances in Fixed Point Theory, Vol 5, No 4 (2015), 407-419

Copyright © 2015 Anuradha Gupta, Pragati Gautam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.